MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-34
Medical Device Problem Codes Fluid/Blood Leak (1250); Perivalvular Leak (1457); Activation Failure (3270); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately one year and nine-and-a-half months following implant of this 34mm transcatheter aortic bioprosthetic valve, significant unspecified aortic regurgitation was reported.A proctor review of the diagnostic imaging was performed and noted the implant depth of the valve frame ranged between 6.8 - 7.5mm to the native annulus and the valve frame appeared to be under-expanded.The proctor noted the computed tomography angiogram was not of great quality and had grainy images; therefore, was difficult to determine whether the valve frame was approximated against the annular tissue or not.The proctor recommended valve replacement with a balloon-expandable valve.No treatment was reported at this time.No other patient complications were reported due to this event.
 
Additional Manufacturer Narrative
Updated data: a4.Weight in lbs.B1.Adverse event and product problem.B2.Outcome attributed to adverse event.B3.Date of event.B5.A second paragraph was added.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.H6.Annex a codes.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately one year and nine months following implant of this 34 mm transcatheter aortic bioprosthetic valve, significant unspecified aortic regurgitation was reported.A proctor review of the diagnostic imaging was performed and noted the implant depth of the valve frame ranged between 6.8 - 7.5mm to the native annulus and the valve frame appeared to be under-expanded.The proctor noted the computed tomography angiogram was not of great quality and had grainy images; therefore, was difficult to determine whether the valve frame was approximated against the annular tissue or not.The proctor recommended valve replacement with a balloon-expandable valve.No treatment was reported at this time.No other patient complications were reported due to this event.Additional information was received to report the severity of the aortic regurgitation was moderate-severe, and both central aortic regurgitation and paravalvular leak (pvl) were observed.It was noted that the patient was asymptomatic.Subsequently, it was planned for a vascular plug to be implanted for pvl closure.Per the physician, the depth of implant of the valve contributed to the event.
 
Event or Problem Description
It was reported approximately one year and nine months following implant of this 34 mm transcatheter aortic bioprosthetic valve, significant unspecified aortic regurgitation was reported.A proctor review of the diagnostic imaging was performed and noted the implant depth of the valve frame ranged between 6.8 - 7.5mm to the native annulus and the valve frame appeared to be under-expanded.The proctor noted the computed tomography angiogram was not of great quality and had grainy images; therefore, was difficult to determine whether the valve frame was approximated against the annular tissue or not.The proctor recommended valve replacement with a balloon-expandable valve.No treatment was reported at this time.No other patient complications were reported due to this event.Additional information was received to report the severity of the aortic regurgitation was moderate-severe, and both central aortic regurgitation and paravalvular leak (pvl) were observed.It was noted that the patient was asymptomatic.Subsequently, it was planned for a vascular plug to be implanted for pvl closure.Per the physician, the depth of implant of the valve contributed to the event.Additional information was received that the echocardiogram showed pvl; however, the regurgitation appeared to be central due to the imaging.Therefore, it was hard to determine if the regurgitation was central regurgitation versus pvl.Regardless of this, the severity of both the central aortic regurgitation and pvl was moderate-severe.Approximately one year and 10 months following the implant of this valve, the pvl closure with a vascular plug was performed as treatment.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24327250
Report Number9617601-2026-01176
Device Sequence Number9542132
Product Code NPT
UDI-Device Identifier00763000370718
UDI-Public(01)00763000370718(17)260209
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model NumberEVOLUTFX-34
Device Catalogue NumberEVOLUTFX-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/05/2026
03/03/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/03/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age83 YR
Patient SexMale
Patient Weight133 KG